UNIGE document Scientific Article
previous document  unige:86366  next document
add to browser collection
Title

Discussion of the paper “asymptotic theory of outlier detection algorithms for linear time series regression models” by johansen & nielsen

Author
Published in Scandinavian Journal of Statistics. 2016, vol. 43, p. 368-370
Abstract Discussion of the paper by Johansen & Nielsen
Identifiers
Full text
Article (Published version) (174 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Citation
(ISO format)
RONCHETTI, Elvezio. Discussion of the paper “asymptotic theory of outlier detection algorithms for linear time series regression models” by johansen & nielsen. In: Scandinavian Journal of Statistics, 2016, vol. 43, p. 368-370. https://archive-ouverte.unige.ch/unige:86366

116 hits

8 downloads

Update

Deposited on : 2016-08-25

Export document
Format :
Citation style :